Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why do I get bleeding with hip pain between periods and pain after during sex ?

Hi, I am having very abnormal bleeding between periods, its very painful and have a sudden pain in my hip on the left side, really dull pain but when i cough its unbearable. I also have been having piercing deep pains when having sex. Please give me any advice? Thank you
Asked On : Wed, 16 Feb 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
hi i have to same sytoms as u with the hip i in pain all the time and when i have sex its very pain fully but i dnt have the blooding yet i been told mine could be kidney infection or kidney damage please go and she ur doctor asap please
Answered: Wed, 16 Feb 2011
Homeopath Dr. Arif. K. Kaware's  Response
please do an urgent USG OF LOWER ABDOMEN & PELVIS;to rule out ectopic pregnancy or pelvic inflammatory disease ;once you get your report consult Gynaecologist ASAP.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor